MathSciNet Relay Station
MathSciNet bibliographic data
MR1188038 60J55 (60G15 60G17)
Marcus, Michael B.; Rosen, Jay $p$-variation of the local times of symmetric stable processes and of Gaussian processes with stationary increments. Ann. Probab. 20 (1992), no. 4, 1685–1713.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement